Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/11352
Title: Propagation of electrical tree structures in solid polymeric insulation - Discussion and reply
Authors: Danikas, MG
Dissado, LA
Champion, JV
Dodd, SJ
First Published: Jun-1998
Citation: IEEE TRANSACTIONS ON DIELECTRICS AND ELECTRICAL INSULATION, 1998, 5 (3), pp. 458-460
DOI Link: 10.1109/94.689435
ISSN: 1070-9878
Links: http://hdl.handle.net/2381/11352
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.